MathSciNet Relay Station
MathSciNet bibliographic data
MR258240 (41 #2887) 65.20
Krogh, Fred T. Efficient algorithms for polynomial interpolation and numerical differentiation. Math. Comp. 24 1970 185–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement